MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA300 ABUTMENT 12MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA300 ABUTMENT 12MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93357
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced loss of osseointegration and an infection at the incision site, which was treated with oral antibiotics (specific dates and duration not reported).
 
Additional Manufacturer Narrative
Correction: the initial mdr [6000034-2026-00223] submitted on january 27,2026 was filed inadvertently.There was infection at abutment site but no loss of osseointegration.

Brand Name
BA300 ABUTMENT 12MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
hema dewi
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key24186070
Report Number6000034-2026-00223
Device Sequence Number15853046
Product Code LXB
UDI-Device Identifier09321502033435
UDI-Public(01)09321502033435(10)COH1349015(17)241203
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100360
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/03/2024
Device Model Number93357
Device Catalogue Number93357
Device Lot NumberCOH1349015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date02/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale